Numerical comparisons based on four smoothing functions for absolute value equation

B Saheya Cheng-He Yu Jein-Shan Chen

Numerical comparisons based on four smoothing functions for absolute value equation mathscidoc:1910.43917

Journal of Applied Mathematics and Computing, 56, 131-149, 2018.2
The system of absolute value equation, denoted by AVE, is a non-differentiable NP-hard problem. Many approaches have been proposed during the past decade and most of them focus on reformulating it as complementarity problem and then solve it accordingly. Another approach is to recast the AVE as a system of nonsmooth equations and then tackle with the nonsmooth equations. In this paper, we follow this path. In particular, we rewrite it as a system of smooth equations and propose four new smoothing functions along with a smoothing-type algorithm to solve the system of equations. The main contribution of this paper focuses on numerical comparisons which suggest a better choice of smoothing function along with the smoothing-type algorithm.
No keywords uploaded!
[ Download ] [ 2019-10-20 22:47:32 uploaded by Jein_Shan_Chen ] [ 213 downloads ] [ 0 comments ]
@inproceedings{b2018numerical,
  title={Numerical comparisons based on four smoothing functions for absolute value equation},
  author={B Saheya, Cheng-He Yu, and Jein-Shan Chen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020224732467999446},
  booktitle={Journal of Applied Mathematics and Computing},
  volume={56},
  pages={131-149},
  year={2018},
}
B Saheya, Cheng-He Yu, and Jein-Shan Chen. Numerical comparisons based on four smoothing functions for absolute value equation. 2018. Vol. 56. In Journal of Applied Mathematics and Computing. pp.131-149. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020224732467999446.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved